American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Francisco Marcellán and Franciszek Hugon Szafraniec. The Sobolev-type moment problem. Proc. Amer. Math. Soc. 128 (2000) 2309-2317. MR 1694873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] A. Eduardo Gatto and Stephen Vági. On functions arising as potentials on spaces of homogeneous type. Proc. Amer. Math. Soc. 125 (1997) 1149-1152. MR 1372029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Eric Todd Quinto. The dependence of the generalized Radon transform on defining measures . Trans. Amer. Math. Soc. 257 (1980) 331-346. MR 552261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Stanley E. Babb and James W. Cafky. Operational evaluation of certain infinite Bessel function integrals . Math. Comp. 33 (1979) 1033-1039. MR 528055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Emil L. Post. Generalized differentiation . Trans. Amer. Math. Soc. 32 (1930) 723-781. MR 1501560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1